# SDR AALA202401202344

- Difficulty date: January 9, 2024
- Submitted: January 20, 2024
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 40,368 hours, 4,682 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DURING RAM AIR TURBINE (RAT) MOTERING TEST FOUND HYD-PUMP HEAVILY LEAKING (HAS CRACK AT THE MOUNTING BOLT ON TOP). MAINTENANCE REPLACED RAM AIR TURBINE (RAT) PUMP. MOTORING AND LEAK TEST GOOD IAW B777-3 AMM 29-21-02, 29-21-00.
